# SDR SWIA2019073046099

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 42,216 hours, 39,536 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Failed
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, FLT 3742,  REMOVED AND REPLACED BRACKET IAW AMM. NO DEFECTS NOTED AT THIS TIME.
